# SDR C2XA09RI170

- Difficulty date: October 8, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N18101
- Make and model: Emb EMB-145XR
- Aircraft serial: 145590
- Aircraft time: 19,490 hours, 10,346 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 028936007
- Part serial: 0408B
- Condition: Defective
- Location: Rt Wing
- Part time: 4,571 hours, 2,433 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 3130 - EAU - FLIGHT CREW REPORTED THAT RT WING QTY FUEL DROP 900 LB.  CREW DIVERTED FLIGHT AND LANDED ACFT UNEVENTFULLY.  MX REMOVED AND REPLACED RT WING FUEL PROBE NR 1 AND PERFORMED OPERATIONAL AND LEAK CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
